# SDR FDEA201305130977

- Difficulty date: May 13, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,152 hours, 23,081 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N521141
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREASE BEAM MISREPAIRED.   REMOVED AND REPLACED CREASE  BEAM  LOCATED BS 1040  TO  1180 IAW SRM  51-40-02  &  PG 30.
